# SDR DJFA2008048

- Difficulty date: May 28, 2008
- Submitted: June 2, 2008
- Operation: Air carrier
- Aircraft: N468LX
- Make and model: Beech 400A
- Aircraft serial: RK468
- Aircraft time: 1,692 hours, 1,512 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 45A21146006
- Condition: Cracked
- Location: Horiz Stab
- Part time: 1,692 hours, 1,512 cycles
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED MAINTENANCE VISIT WHILE PERFORMING A HORIZONTAL STABILIZER ROLLER INSPECTION OF THE HORIZONTAL STABILIZER INBOARD RIB AND BRACKET ASSEMBLIES, THE RIGHT HORIZONTAL INBOARD RIB WAS FOUND CRACKED.  DETAILED INSPECTION INSTRUCTIONS OF THIS AREA ARE OUTLINED IN BEECHJET COMMUNIQUE' NUMBER 70.  SDR WILL BE UPDATED UPON COMPLETION OF CORRECTIVE ACTION.
